# SDR VNAA9600040

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW RECEIVED A TAKEOFF, CONFIGURATION WARNING ASSOCIATED WITH AN AMBER CAS MESSAGE DURING THE TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE TAXIWAY.  CREW THEN CLEARED ALL CAS MESSAGES, CONDUCTED A POWER ASSURANCE RUN, EVERYTHING CHECKED GOOD.  AIRCRAFT CONTINUED ON WITH THE  FLIGHT.  SUSPECT ELEVATOR TRIM MAY HAVE BEEN OUT OF CONFIGURATION FOR TAKEOFF, THIS CAUSING THE WARNING.
